# SDR SIMA201010206

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 18,904 hours, 17,037 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 22250100003
- Part serial: 709
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3469 ON TAKEOFF THE CREW REPORTED THAT AFTER GEAR RETRACTION IT SOUNDED LIKE NOSE GEAR DOORS WERE OPENED FOLLOWED BY LANDING GEAR AIR/GROUND FAIL MESSAGE, FOLLOWED BY VARIOUS FAILURES ON EICAS.  THE CREW ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.   THE CREW RAN A CHECK LIST AFTER LANDING AND GOT IC 12 THEN GOT STICK SHAKER WHILE TAXIING IN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR PRIORITY VALVE IAW AMM 32-33-02 AND REMOVED AND REPLACED LEGU IAW AMM 32-32-01.  GEAR SWINGS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
